# SDR MASA2019111412137

- Difficulty date: November 14, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N86316
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000438
- Aircraft time: 12,687 hours, 7,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 18 CEILING EMERGENCY FLOOD LIGHT INOP- POWER UNIT REPLACED
